# SDR WVBA2001039

- Difficulty date: July 6, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N59829
- Make and model: Piper PA-31-350
- Aircraft serial: 317652081
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: RG090J4AM
- Part serial: E1284
- Condition: Failed
- Location: Fuel System
- Part time: 341 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-INSPECTION RUN UP, IT WAS OBSERVED THAT THE FUEL PRESSURE WAS 34 PSI AT 1500 RPM.  THE PUMP WAS ADJUSTED UP .5000 TURN AND WAS STILL 34 PSI (LOW RED LINE) FROM IDLE TO 1900 RPM.  PUMP WAS REMOVED FROM SERVICE.
